# SDR CA110822010

- Difficulty date: August 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 10,134 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 647510033
- Condition: Wrong Part
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ERRATIC OPERATION OF LOW FUEL LIGHT DURING 500 HR INSPECTION, ACFT HAD OLD TYPE FLOAT SENSOR, NOW MODIFIED VERSION IAW SB 28-12 (MOD 07-2484, CAPACITOR GAGING SYSTEM).
